Identification of linear systems in the presence of piecewise polynomial disturbances
Tsypkin, Y. Z., Mason, J. D. and Warwick, K. (1996) Identification of linear systems in the presence of piecewise polynomial disturbances. IEE Proceedings-Control Theory and Applications, 143 (4). pp. 305-308. ISSN 1350-2379
Full text not archived in this repository.
To link to this article DOI: 10.1049/ip-cta:19960422
The paper proposes a method of performing system identification of a linear system in the presence of bounded disturbances. The disturbances may be piecewise parabolic or periodic functions. The method is demonstrated effectively on two example systems with a range of disturbances.
Centaur Editors: Update this record